Alert archive / Ohio / Small Craft Advisories in 2011
Small Craft Advisory 58, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Nov 26, 2011, 9:12 AM EST. It took effect at Nov 26, 2011, 4:00 PM EST. It was in force for 23 hr.
The area
The counties it named.
The facts
- Issued
- Nov 26, 2011, 9:12 AM EST (14:12 UTC)
- In effect from
- Nov 26, 2011, 4:00 PM EST
- Expired
- Nov 27, 2011, 3:19 PM EST
- In force
- 23 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
526 WHUS71 KCLE 261412 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 912 AM EST SAT NOV 26 2011 LEZ147>149-262215- /O.CAN.KCLE.SC.Y.0057.000000T0000Z-111127T2100Z/ /O.NEW.KCLE.SC.Y.0058.111126T2100Z-111127T2100Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 912 AM EST SAT NOV 26 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 PM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 PM EST SUNDAY. * WINDS AND WAVES: SOUTH WINDS SHOULD INCREASE TO 15 TO 25 KNOTS BY THIS EVENING AND CONTINUE INTO SUNDAY MORNING BEFORE STARTING TO DIMINISH. WITH A SOUTH DIRECTION WAVES IN THE NEARSHORE ARE EXPECTED TO ONLY RUN 1 TO 3 FEET UNTIL BUILDING TO 2 TO 4 FEET SUNDAY MORNING AS THE WINDS TURN SOUTHWEST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE OR WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ142>146-262215- /O.NEW.KCLE.SC.Y.0058.111126T2100Z-111127T2100Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH- 912 AM EST SAT NOV 26 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 PM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 PM EST SUNDAY. * WINDS AND WAVES: SOUTH WINDS SHOULD INCREASE TO 15 TO 25 KNOTS BY THIS EVENING AND CONTINUE INTO SUNDAY MORNING BEFORE STARTING TO DIMINISH. WITH A SOUTH DIRECTION WAVES IN THE NEARSHORE ARE EXPECTED TO ONLY RUN 1 TO 3 FEET UNTIL BUILDING TO 2 TO 4 FEET SUNDAY MORNING AS THE WINDS TURN SOUTHWEST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE OR WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
5 follow-up statements
698 WHUS71 KCLE 262015 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 315 PM EST SAT NOV 26 2011 LEZ142>149-270415- /O.CON.KCLE.SC.Y.0058.111126T2100Z-111127T2100Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 315 PM EST SAT NOV 26 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SUNDAY. * WINDS AND WAVES: SOUTH WINDS SHOULD INCREASE TO 15 TO 25 KNOTS TONIGHT AND CONTINUE INTO SUNDAY MORNING BEFORE STARTING TO DIMINISH SUNDAY AFTERNOON. WITH A SOUTH DIRECTION WAVES IN THE NEARSHORE ARE EXPECTED TO ONLY RUN 1 TO 3 FEET UNTIL BUILDING TO 2 TO 4 FEET SUNDAY MORNING AS THE WINDS TURN SOUTHWEST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE OR WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
364 WHUS71 KCLE 270259 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 959 PM EST SAT NOV 26 2011 LEZ142>149-271100- /O.CON.KCLE.SC.Y.0058.000000T0000Z-111127T2100Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 959 PM EST SAT NOV 26 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM SUNDAY FOR THE SOUTH SHORE OF LAKE ERIE FROM MAUMEE BAY TO RIPLEY NEW YORK. * WINDS AND WAVES: SOUTH WINDS WILL AVERAGE 15 TO 25 KNOTS OVERNIGHT INTO SUNDAY. NEARSHORE WAVES WILL AVERAGE 2 TO 5 FEET. WINDS AND WAVES WILL DIMINISH ON SUNDAY FROM WEST TO EAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
179 WHUS71 KCLE 270845 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 345 AM EST SUN NOV 27 2011 LEZ142>149-271645- /O.CON.KCLE.SC.Y.0058.000000T0000Z-111127T2100Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 345 AM EST SUN NOV 27 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. * WINDS AND WAVES: SOUTH WINDS WILL AVERAGE 15 TO 25 KNOTS TODAY. NEARSHORE WAVES WILL AVERAGE 2 TO 5 FEET. WINDS AND WAVES WILL DIMINISH LATE THIS AFTERNOON AND EVENING FROM WEST TO EAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
825 WHUS71 KCLE 271413 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 913 AM EST SUN NOV 27 2011 LEZ142>149-272100- /O.CON.KCLE.SC.Y.0058.000000T0000Z-111127T2100Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 913 AM EST SUN NOV 27 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. * WINDS AND WAVES: SOUTH WINDS OF 15 TO 25 KNOTS WILL DIMINISH AND TURN SOUTHWEST THIS AFTERNOON. WAVES IN THE NEARSHORE WATERS SHOULD REMAIN IN A 1 TO 3 FOOT RANGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS. && $$
511 WHUS71 KCLE 272019 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 319 PM EST SUN NOV 27 2011 LEZ142>149-272130- /O.CAN.KCLE.SC.Y.0058.000000T0000Z-111127T2100Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 319 PM EST SUN NOV 27 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS ARE DIMINISHING BELOW SMALL CRAFT CRITERIA. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Nov 26, 6:33 AM EST, 2 hours 39 minutes earlier.
Area forecast discussion, Nov 26, 6:33 AM EST, 2 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 633 AM EST SAT NOV 26 2011 .SYNOPSIS... HIGH PRESSURE OVER THE CENTRAL APPALACHIANS WILL SLIDE OFF THE ATLANTIC COAST LATE TODAY. THIS WILL ALLOW AN AREA OF LOW PRESSURE TO MOVE ACROSS THE NORTHERN LAKES TONIGHT AND INTO QUEBEC BY SUNDAY EVENING. A COLD FRONT FROM THE LOW WILL MOVE ACROSS THE LOCAL AREA SUNDAY AFTERNOON AND EVENING. HIGH PRESSURE WILL BRIEFLY BUILD BACK INTO THE AREA ON MONDAY AS ANOTHER STORM SYSTEM TAKES SHAPE OVER TENNESSEE. THIS STORM SYSTEM WILL AFFECT THE REGION BY TUESDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... SATELLITE ALREADY SHOWING QUITE A BIT OF HIGH CLOUDINESS OVER THE AREA. EXPECT THE CLOUDS TO GRADUALLY THICKEN AND LOWER FROM WEST TO EAST TODAY. HAVE REMOVED ALL MENTION OF PRECIP FOR TODAY EXCEPT FOR THE FAR WESTERN END OF THE AREA WHICH WILL GET A 20 POP BEGINNING AROUND SUNSET. TEMPS SHOULD BE A FEW DEGREES WARMER THAN FRIDAY WITH LOWER 60S LIKELY AT MOST AREAS. && .SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY NIGHT/... MODELS HAVE CONTINUED TO SLOW DOWN THE PROGRESSION OF THE MAIN FEATURES. NOW APPEARS THAT THE COLD FRONT WON'T ARRIVE TILL SOMETIME SUNDAY AFTERNOON. EXPECT RAIN CHANCES TO INCREASE FROM WEST TO EAST THIS EVENING. ABOUT THE WEST 2/3 OF THE AREA WILL GET CATEGORICAL WORDING FOR TONIGHT. SHOWERS WILL CONTINUE ON SUNDAY IN ADVANCE OF THE FRONT WITH HIGH POPS ALL AREAS. THERE WILL BE A PRETTY GOOD SHOT OF COLD AIR ADVECTION ON THE BACKSIDE OF THE FRONT AND EXPECT INSTABILITY SHOWERS TO CONTINUE INTO MONDAY. NEXT CONCERN IS THE STORM SYSTEM SET TO AFFECT THE REGION DURING THE MIDDLE PART OF THE WEEK. THE GFS IS NOW COMING AROUND TO THE SOLUTION THE ECMWF HAS BEEN SHOWING FOR SEVERAL RUNS. THE GFS REMAINS FASTER BUT NOW TRACKS A SURFACE LOW NORTH INTO THE OHIO VALLEY FROM TN. HAVE HAD TO DRASTICALLY CHANGE THE FORECAST WITH MUCH WARMER TEMPS NOW EXPECTED. HAVE ALSO INCREASED RAIN CHANCES AS THE SYSTEM LOOKS VERY WET WITH DEWPOINTS POSSIBLY GETTING BACK INTO THE 50S. IF THAT IS THE CASE MAY NEED TO ADD A MENTION OF THUNDER INTO THE FORECAST AT SOME POINT. HAVE USED A BLEND OF GUIDANCE TEMPS DURING THE PERIOD. && .LONG TERM /WEDNESDAY THROUGH FRIDAY/... GFS AND 00Z ECMWF BEGINNING TO SHOW SOME SIMILARITIES COMPARED TO YESTERDAY. GFS LEANING MORE TOWARD ECMWF DEVELOPING LOW PRESSURE OVER THE SOUTHEAST AND MOVING NORTHWARD NEAR OR JUST EAST OF THE AREA. GIVEN THE GFS TREND TOWARD THE ECMWF LEANED MORE TOWARD THE 00Z ECMWF IN THE LONG TERM. BEGINNING WED LINGERING SOME POPS ACROSS THE FAR EAST FOR DEPARTING PRECIP DURING THE MORNING HOURS. THINKING BY THE AFTERNOON MUCH OF THE AREA WILL BE DRY WITH HIGH PRESSURE RIDGING INTO THE REGION. HIGH PRESSURE CONTINUES INTO THU KEEPING CONDITIONS MAINLY QUIET...THEN BOTH MODELS SHOWING A QUICK MOVING UPPER TROUGH THAT SWINGS ACROSS THE GREAT LAKES ON FRIDAY BRINGING THE CHC FOR SOME RAIN AND/OR SNOW SHOWERS. THIS SYSTEM QUICKLY MOVES THROUGH THE AREA WITH MORE HIGH PRESSURE BUILDING IN FRIDAY NIGHT. MADE SOME SLIGHT ADJUSTMENTS TO TEMPS THROUGH THE PERIOD. KEPT TEMPS NEAR OR JUST SLIGHTLY BELOW NORMAL. && .AVIATION /12Z SATURDAY THROUGH WEDNESDAY/... HIGH PRESSURE ALONG THE EAST COAST WILL ALLOW FOR SOUTHERLY WINDS AND VFR CONDITIONS TODAY WITH JUST HIGH CLOUDS MOVING OVER SITES. WINDS MAY BE GUSTY UPWARD OF 20KT OR SO LATER THIS MORNING AND AFTERNOON ESPECIALLY ACROSS WESTERN SITES. A COLD FRONT WILL APPROACH THE REGION FROM THE WEST TONIGHT SPREADING RAIN INTO TOL AND FDY BETWEEN 04-07Z. RAIN AHEAD OF THE FRONT WILL GRADUALLY MOVE EAST TONIGHT. INTRODUCE MVFR CONDITIONS AT TOL AND FDY LATER TONIGHT BUT HELD OFF AT EASTERN AREAS AS THINKING SOMEWHERE AROUND OR AFTER 12Z SUN. OUTLOOK...NON VFR POSSIBLE SUNDAY THROUGH MONDAY MORNING...THEN AGAIN POSSIBLY TUESDAY. && .MARINE... SOUTHERLY WINDS WILL CONTINUE ACROSS THE LAKE TODAY THROUGH TONIGHT AHEAD OF AN APPROACHING COLD FRONT. THIS FRONT IS EXPECTED TO MOVE ACROSS THE LAKE ON SUNDAY...THEN WINDS SHIFTING TO THE NORTHWEST AND THEN NORTH SUNDAY NIGHT. NORTH TO NORTHEAST WINDS ARE EXPECTED INTO EARLY NEXT WEEK AS LOW PRESSURE INTENSIFIES TO THE SOUTH AND MOVES NORTHWARD ALONG THE APPALACHIANS. NORTHEAST WINDS WILL INCREASE ON TUE AND CONTINUE INTO WED. GIVEN THE NORTHEAST FETCH SMALL CRAFT CONDITIONS WILL BE POSSIBLE. HIGH PRESSURE BUILDING OVER THE LAKE MIDWEEK WILL ALLOW FOR WINDS AND WAVES TO DIMINISH. FOR TODAY WILL ALLOW SMALL CRAFT ADVISORY TO CONTINUE FOR THE EASTERN HALF OF THE LAKE. GIVEN THE SOUTH WINDS WAVES ALONG THE IMMEDIATE NEARSHORE WILL MOST LIKELY BE WELL BELOW SMALL CRAFT ADVISORY OF 4 FEET...BUT CONCERN WILL FURTHER OUT IN THE NEARSHORE ZONES TOWARD THE OPEN WATERS WHERE WAVES MAY CONTINUE TO RANGE BETWEEN 3 AND 5 FEET. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL 4 PM EST SUNDAY FOR LEZ147>149. && SYNOPSIS...KUBINA NEAR TERM...KUBINA SHORT TERM...KUBINA LONG TERM...ABE AVIATION...ABE MARINE...ABE
Hazardous weather outlook, Nov 26, 5:21 AM EST, 3 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 521 AM EST SAT NOV 26 2011 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-271030- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 521 AM EST SAT NOV 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-271030- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 521 AM EST SAT NOV 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in Ohio, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.